2017
Том 69
№ 5

All Issues

Volume 35, № 5, 1983

Article (Ukrainian)

Singularly disturbed de la Vallee Poussin problem with two vanishing spectral points

Bobochko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 545—551

Article (Ukrainian)

Borel measures in nonseparable metric spaces

Buldygin V. V., Kharazishvili A. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 552—556

Article (Ukrainian)

The Fatou theorem on the boundary behavior of derivatives in the class of biharmonic functions

Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 557—562

Article (Ukrainian)

Semiprime semiperfect rings in which each right ideal has two generators

Danlyev Kh.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 563—567

Article (Ukrainian)

Optimal algorithms for the numerical solution of integral equations

Ivanov V. V., Shapovalova L. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 568—573

Article (Ukrainian)

Stability of solutions of autonomous Wazewski systems with delayed action

Obolenskii A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 574—679

Article (Ukrainian)

Transformation of classes of double sequences

Rabets E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 580—586

Article (Ukrainian)

Generalization of the “freezing” method to certain classes of integral equations of viscoelasticity

Eshmatov Kh., Kerimov A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 587—593

Article (Ukrainian)

A contribution to the theory of certain classes of Banach spaces

Yandarov V. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 594—600

Article (Ukrainian)

Generalized resolvents of quasi-self-adjoint contractive extensions of a Hermitian contraction

Arlinsky Yu. M., Tsekanovskii E. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 601—603

Article (Ukrainian)

Widths of certain classes of convolutions

Babenko V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 603—607

Article (Ukrainian)

Continuous dependence of the solutions of differential inclusions on the parameter

Vasil'ev A. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 607—610

Article (Ukrainian)

Solvability of a class of boundary-value problems for systems of hyperbolic differential equations

Vityuk A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 611—613

Article (Ukrainian)

Automorphisms of Araki-Woods factors of type III1

Golodets V. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 613—617

Article (Ukrainian)

Spaces of infinitely differentiable vectors of a nonnegative self-adjoint operator

Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 617—621

Article (Ukrainian)

Asymptotic behavior of the solutions of a Kolmogorov forward system

Zeifman A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 621—624

Article (Ukrainian)

Method of convex domain in theory of special classes of univalent functions

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 624—626

Article (Ukrainian)

Comparison theorems for second-order differential equations with deflecting arguments

Ivanov A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 626—630

Article (Ukrainian)

Asymptotic behavior of a solution of an infinite system of linear differential equations

Kovtonyuk M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 630—636

Article (Ukrainian)

Strongly cyclic elements of certain operators in spaces of analytic functions

Nagnibida N. I., Nastasiev P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 636—641

Article (Ukrainian)

Some problems in the theory of pair equations for series

Nguyen Van Ngok

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 641—644

Article (Ukrainian)

Stability of solutions of linear differential equations of arbitrary orders

Pavlyuk I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 644—648

Article (Ukrainian)

Nonlinear elliptic equations of second order with almost-periodic coefficients

Pankov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 649—652

Article (Ukrainian)

Behavior of sequences of partial fourier sums of continuous functions near the points of their divergence

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 652—653

Article (Ukrainian)

Estimates of logarithmic derivatives of algebraic polynomials

Chevskii V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 654—656

Article (Ukrainian)

Dissipativeness of systems of differential equations with impulse excitation

Chernikova O. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 656—660

Article (Ukrainian)

Two-sided processes of successive approximations to solutions of equations with nonmonotone right sides

Kopach M. I., Shuvar B. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 660—665

Article (Ukrainian)

About thesis defended for the specialized scientific council of the Institute of Mathematics of the USSR Academy of Sciences in 1982-1983 years.

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 666—676